This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
I burn when I pee,then I have a urge to pee but I can't. I have been to a urologist. He said that I had no infection.The doctor give me a prescription for Phenazopyrid,It stops the burning until the effect wears off.I have read that you are not supposed to take this drug over 2 days.The doctor has not done a DRE or a psa test yet.I also have a pelvic floor problem.(Levator Ani Syndrome. LAS is spasms of rectal muscles. I started having urinary problems about a 1 1/2 months ago. I also have been having off and on constipation problems since I have had the urinary problems.Why would I have constipation problems? I never had a problem with constipation before I had the urinary problems. I had normal BM's everyday before the urinary problems.Are my urinary problems being caused by LAS or IC.? The LAS did not cause any BM problems, but why does the urinary problems cause constipation problems? I am a 63 yo male.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.